# SDR AALA20170628012

- Difficulty date: June 28, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON AFT CARGO FLOOR RIGHT TRANSITION PANEL AROUND THE FASTENERS BETWEEN FUSELAGE STATIONS 767 AND 787, S25R. REMOVED AND REPLACED TRANSITION PANEL IAW SRM 53-60-15, AARD 51-00-05, AND DRAWING 146A8127.
